MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) POOL CUSA CLARITY 23KHZ HANDPIECE

INTEGRA LIFESCIENCES(IRELAND) POOL CUSA CLARITY 23KHZ HANDPIECE
Catalog Number C7023P
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report number 3006697299-2024-00080: a facility reported that when they opened the rental cusa clarity 23khz handpieces (c7023p) upon arrival, there was a significant amount of dried blood in the irrigation canal which was most likely left over from the previous rental/loaner use.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The pool cusa clarity 23khz handpiece (c7023p) was not returned; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Due to lack of information, it is not possible to give a possible root cause.The device was decontaminated before being dispatched to the customer.Images of the material were requested, but none were made available.As the handpiece was not returned for investigation and was cleaned at the customer site, it is not possible to identify the material found inside the handpiece.If images or other information are made available, the complaint will be reopened, and the respective evaluation will be completed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
POOL CUSA CLARITY 23KHZ HANDPIECE
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19489569
Report Number3006697299-2024-00081
Device Sequence Number8538173
Product Code LFL
UDI-Device Identifier10381780466314
UDI-Public10381780466314
Combination Product (Y/N)N
PMA/510(K) Number
K182809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7023P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown